MAUDE Adverse Event Report: LENSAR, INC LENSAR LASER SYSTEM-FS 3D

LENSAR, INC LENSAR LASER SYSTEM-FS 3D
Model Number N/A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Measure: this issue only impacted this system and there is no impact to any other fielded device at this time.Analyze: a service call was opened to document dr.Barnett's comment to mia jefic.He indicated that they had an issue with the astigmatic outcome on a patient and that he believed it was related to the bed orientation.Multiple attempts were made with the facility to retrieve the patient data for review, but the site refused to send the data.The system was removed and returned to the corporate office in orlando on (b)(6) 2023 at the end of the contract.Patient data was retrieved from the unit and post processed.It was confirmed that a few patients did in fact have the wrong bed orientation programmed into the system configuration.The wrong bed orientation could affect the astigmatic outcome.Root cause: patient bed orientation was configured incorrectly.Improve/innovate/control: it was confirmed that the wrong bed orientation was programmed on some patients.The wrong bed orientation can impact the astigmatic outcome.Dr.Barnett did state that he had two patients that required follow up surgery to rotate their toric lenses so that they were on the correct axis.He stated that both patients are currently seeing 20/20 or better.Further review shows that the site did correct the bed orientation in the system configuration.No further action is required at this time.
 
Event or Problem Description
On (b)(6) 2023, dr.Notified cas and indicated that they had an issue with the astigmatic outcome on apatient and believe that it was related to the bed orientation.

Brand Name
LENSAR LASER SYSTEM-FS 3D
Common Device Name
LENSAR LASER SYSTEM-FS 3D
Manufacturer (Section D)
LENSAR, INC
2800 discovery drive ste.100
orlando FL 32826
Manufacturer (Section G)
LENSAR, INC
2800 discovery drive ste. 100
orlando FL 32826
MDR Report Key17611944
Report Number3009026057-2023-55338
Device Sequence Number20519660
Product Code OOE
UDI-Device Identifier00867744000112
UDI-Public010086774400011211211108
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number70-00013-001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2023
Initial Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown